Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Left leg pain, MRI suggests increased soft tissue. Had Zycell, AKT 4. Still pressure on L4. What next ?

i am 14 year old. I have left leg pain. 3 month back, in MRI, Doctor has detected SI join infection that may be due to TB. I want thro 2nd MRI and found soft tissue increased. Between 1st and 2nd MRI, doc has give me Zycell 100 ( as my HLA B27 was also positive) After 2nd MRI, I have started taking AKT4 (all 4 tablets at a time before breakfast from last 70days...) Question:shd we take all tablet at a time be4 breakfast ...will that add the drug resistance risk?) Further, after 70 days,i have gone thro another MRI, but found that soft tissue has further increased and mild pressue on L4 as well result leg thumb is not going upward( foot drop )...means AKT4 is not working?\ Can you advice what shd I do?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your follow up MRI is suggestive of deterioration of your symptoms as there is a foot drop also. The diagnosis of bone TB needs to confirmed with the help of ELISA or a bone biopsy so that proper treatment can be given.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor